# SDR DXTA200500818

- Difficulty date: July 4, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 9,262 hours, 7,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH DUE TO A HARD LANDING.  ITEM IS UNDER INVESTIGATION.
